MathSciNet Relay Station
MathSciNet bibliographic data
MR764946 32F25 (32D05)
Kenig, Carlos E.; Webster, Sidney M. On the hull of holomorphy of an $n$-manifold in ${\bf C}\sp n$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 2, 261–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement